# SDR VNAA202411090057

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH O/B PILOT SEAT TRACK TO BE GOUGED.   REMOVED AND REPLACED SEAT TRACK IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
